Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 203, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Aug 28, 2021, 10:09 AM CDT for East Baton Rouge Parish, Louisiana. It took effect at Aug 30, 2021, 6:55 AM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2021, 10:09 AM CDT (15:09 UTC)
- In effect from
- Aug 30, 2021, 6:55 AM CDT
- Expired
- Sep 1, 2021, 7:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Moderate
County East Baton Rouge Parish, LA
The river
Written for the forecast point Comite River near Comite Joor Rd. (CMTL1).
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07378000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
886
WGUS44 KLIX 281509
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
1009 AM CDT Sat Aug 28 2021
...The National Weather Service in New Orleans LA has issued a Flood
Warning for the following rivers in Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
For the Amite And Comite Rivers...including Olive Branch, Comite
Joor Rd, Darlington, Grangeville, Magnolia, Denham Springs, Bayou
Manchac Point, Bayou Manchac Near Little Prairie, Port Vincent,
French Settlement, Maurepas...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-290915-
/O.NEW.KLIX.FL.W.0203.210830T1252Z-210901T1200Z/
/CMTL1.2.ER.210830T1252Z.210831T1200Z.210901T0600Z.NO/
1009 AM CDT Sat Aug 28 2021
The National Weather Service in New Orleans has issued a
* Flood Warning for
the Comite River At Comite Joor Rd.
* From Monday morning to Wednesday morning.
* At 9:15 AM CDT Saturday the stage was 1.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Heavy rainfall from hurricane Ida will cause the river
to rise above flood stage Monday morning to a crest near 25.0 feet
Tuesday evening. This forecast may change based on the track of
Ida. Continue to monitor these forecasts for updates.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
JFL5 follow-up statements
316
WGUS84 KLIX 290107
FLSLIX
Flood Statement
National Weather Service New Orleans LA
807 PM CDT Sat Aug 28 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
For the Amite And Comite Rivers...including Olive Branch, Comite
Joor Rd, Darlington, Grangeville, Magnolia, Denham Springs, Bayou
Manchac Point, Bayou Manchac Near Little Prairie, Port Vincent,
French Settlement, Maurepas...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-291915-
/O.EXT.KLIX.FL.W.0203.210830T1250Z-210901T1333Z/
/CMTL1.2.ER.210830T1250Z.210831T1200Z.210901T0733Z.NO/
807 PM CDT Sat Aug 28 2021
...The Flood Warning is now in effect until Wednesday morning...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* From Monday morning to Wednesday morning.
* At 7:15 PM CDT Saturday the stage was 0.6 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...Heavy rainfall from hurricane Ida will cause the river
to rise above flood stage Monday morning to a crest near 25.0 feet
Tuesday evening. This forecast may change based on the track of
Ida. Continue to monitor these forecasts for updates.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
JFL469
WGUS84 KLIX 291342
FLSLIX
Flood Statement
National Weather Service New Orleans LA
842 AM CDT Sun Aug 29 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
.All river forecasts a based on current rainfall and take into
account the next 48 hours of expected rainfall from Hurricane Ida.
These forecasts may change based on the actual about of
rain that falls. Please closely monitor the forecast for updates.
For the Amite And Comite Rivers...including Olive Branch, Comite
Joor Rd, Darlington, Grangeville, Magnolia, Denham Springs, Bayou
Manchac Point, Bayou Manchac Near Little Prairie, Port Vincent,
Maurepas...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-300745-
/O.EXT.KLIX.FL.W.0203.210830T1155Z-210901T1235Z/
/CMTL1.2.ER.210830T1155Z.210831T1200Z.210901T0635Z.NO/
842 AM CDT Sun Aug 29 2021
...The Flood Warning is now in effect until Wednesday morning...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* From Monday morning to Wednesday morning.
* At 8:15 AM CDT Sunday the stage was 0.3 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 25.0 feet Tuesday morning.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
KO057
WGUS84 KLIX 300147
FLSLIX
Flood Statement
National Weather Service New Orleans LA
847 PM CDT Sun Aug 29 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
.All river forecasts a based on current rainfall and take into
account the next 48 hours of expected rainfall from Hurricane Ida.
These forecasts may change based on the actual about of
rain that falls. Please closely monitor the forecast for updates.
For the Amite And Comite Rivers...including Olive Branch, Comite
Joor Rd, Darlington, Grangeville, Magnolia, Denham Springs, Bayou
Manchac Point, Bayou Manchac Near Little Prairie, Port Vincent,
French Settlement, Maurepas...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-302000-
/O.CON.KLIX.FL.W.0203.210830T1155Z-210901T1235Z/
/CMTL1.2.ER.210830T1155Z.210831T1200Z.210901T0635Z.NO/
847 PM CDT Sun Aug 29 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* From Monday morning to Wednesday morning.
* At 7:15 PM CDT Sunday the stage was 2.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 25.0 feet Tuesday morning.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
JFL560
WGUS84 KLIX 301203
FLSLIX
Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Lake Charles LA
703 AM CDT Mon Aug 30 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
For the Amite And Comite Rivers...including Olive Branch, Comite
Joor Rd, Darlington, Grangeville, Magnolia, Denham Springs, Bayou
Manchac Point, Bayou Manchac Near Little Prairie, Port Vincent,
French Settlement, Maurepas...Moderate flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-310615-
/O.EXT.KLIX.FL.W.0203.000000T0000Z-210901T1236Z/
/CMTL1.2.ER.210830T1155Z.210831T1200Z.210901T0635Z.NO/
703 AM CDT Mon Aug 30 2021
...The Flood Warning is now in effect until Wednesday morning...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* Until Wednesday morning.
* At 7:15 PM CDT Sunday the stage was 2.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning to a crest of 25.0 feet tomorrow morning. It will then
fall below flood stage early Wednesday morning.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$678
WGUS84 KLIX 301629
FLSLIX
Flood Statement
National Weather Service New Orleans LA
Issued by National Weather Service Lake Charles LA
1129 AM CDT Mon Aug 30 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Amite River At Bayou Manchac Point affecting East Baton Rouge
Parish.
Amite River At Port Vincent affecting Ascension and Livingston
Parishes.
...The Flood Warning is cancelled for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
Amite River Near Darlington affecting St. Helena Parish.
Amite River Near Magnolia affecting East Baton Rouge Parish.
...The Flood Warning continues for the following rivers in
Louisiana...
Amite River At Denham Springs affecting Livingston and East Baton
Rouge Parishes.
Amite River At French Settlement affecting Ascension and
Livingston Parishes.
Amite River At Maurepas affecting Livingston Parish.
For the Amite And Comite Rivers...including Olive Branch, Comite
Joor Rd, Darlington, Grangeville, Magnolia, Denham Springs, Bayou
Manchac Point, Bayou Manchac Near Little Prairie, Port Vincent,
French Settlement, Maurepas...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-301730-
/O.CAN.KLIX.FL.W.0203.000000T0000Z-210830T1629Z/
/CMTL1.2.ER.210830T1155Z.000000T0000Z.000000T0000Z.NO/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning for the Comite River At Comite Joor Rd has been
cancelled...
The Flood Warning is cancelled for
the Comite River At Comite Joor Rd.
* At 11:15 AM CDT Monday the stage was 7.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to a crest of 10.4 feet
this evening.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
LAC091-301730-
/O.CAN.KLIX.FL.W.0200.210831T1108Z-210830T1629Z/
/DARL1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning for the Amite River Near Darlington has been
cancelled...
The Flood Warning is cancelled for
the Amite River Near Darlington.
* At 11:15 AM CDT Monday the stage was 3.8 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to a crest of 15.0 feet
tomorrow evening.
&&
LAT...LON 3074 9064 3072 9073 3083 9076 3084 9067
$$
LAC033-301730-
/O.CAN.KLIX.FL.W.0201.210831T1942Z-210830T1629Z/
/MAGL1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning for the Amite River Near Magnolia has been
cancelled...
The Flood Warning is cancelled for
the Amite River Near Magnolia.
* At 10:30 AM CDT Monday the stage was 32.0 feet.
* Flood stage is 48.0 feet.
* Forecast...The river is expected to rise to a crest of 44.0 feet
Wednesday evening.
&&
LAT...LON 3046 9100 3059 9100 3059 9096 3046 9097
$$
LAC033-311030-
/O.EXT.KLIX.FL.W.0199.210901T0438Z-000000T0000Z/
/BYML1.1.ER.210901T0438Z.210903T1800Z.000000T0000Z.NO/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Amite River At Bayou Manchac Point.
* From Tuesday evening until further notice.
* At 7:00 AM CDT Monday the stage was 6.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow evening and continue rising to a crest of 11.0 feet
Friday morning. It will then rise to 11.0 feet early Friday
afternoon. Additional rises are possible thereafter.
* Impact...At 12.0 feet, Kendalwood Road and adjacent property will
be inundated. Backwater may flood Bayou Fountain and flood some
homes on Burbank Drive. Most secondary roads will be moderately
flooded. Amite River Road and Horseshoe Drive will be impassable.
A few homes on Horseshoe Drive will flood.
&&
LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092
$$
LAC005-063-311030-
/O.EXT.KLIX.FL.W.0202.210901T2130Z-000000T0000Z/
/PVLL1.1.ER.210901T2130Z.210903T1200Z.000000T0000Z.NO/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Amite River At Port Vincent.
* From Wednesday afternoon until further notice.
* At 11:15 AM CDT Monday the stage was 6.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday afternoon and continue rising to a crest of 9.0 feet
Friday morning.
* Impact...At 9.0 feet, Streets will flood in Port Vincent. There
will be minor flooding of residential areas.
&&
LAT...LON 3033 9078 3026 9084 3031 9090 3037 9084
$$
LAC033-063-311030-
/O.EXT.KLIX.FL.W.0198.210902T0112Z-210903T1942Z/
/DENL1.1.ER.210902T0112Z.210902T1800Z.210903T1341Z.NO/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the Amite River At Denham Springs.
* From Wednesday evening to early Friday afternoon.
* At 11:15 AM CDT Monday the stage was 20.4 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday evening to a crest of 30.0 feet early Thursday
afternoon. It will then fall below flood stage Friday morning.
* Impact...At 30.0 feet, Flooding will begin in the westernmost
parts of Denham Springs. River Road at the foot of Benton Lane
will flood.
&&
LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092
$$
LAC005-063-311030-
/O.CON.KLIX.FL.W.0219.000000T0000Z-000000T0000Z/
/FSLL1.1.ER.210830T0102Z.210830T1600Z.000000T0000Z.NO/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At French Settlement.
* Until further notice.
* At 11:00 AM CDT Monday the stage was 5.5 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:00 AM CDT Monday was 5.5 feet.
* Forecast...No forecast is available for this location.
* Impact...At 5.0 feet, Louisiana Trace will be impassable.
Highwater Road at Louisiana Highway 16 may be impassable.
Persistant east to southeast wind and high tides on Lake Maurepas
will maintain high river stages.
&&
LAT...LON 3035 9064 3026 9066 3026 9084 3033 9078
$$
LAC063-311030-
/O.CON.KLIX.FL.W.0218.000000T0000Z-000000T0000Z/
/MAUL1.2.ER.000000T0000Z.210830T0430Z.000000T0000Z.NR/
1129 AM CDT Mon Aug 30 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At Maurepas.
* Until further notice.
* At 11:00 AM CDT Monday the stage was 6.9 feet.
* Flood stage is 4.0 feet.
* Moderate flooding is occurring. This approaches the flood of
record.
* Recent Activity...The maximum river stage in the 24 hours ending
at 11:00 AM CDT Monday was 7.2 feet.
* Forecast...No forecast is available for this location.
* Impact...At 7.0 feet, Widespread inundation will occur. Numerous
roads will be closed. Evacuations will become necessary.
&&
LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064
$$
13What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 28, 7:10 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Aug 28, 7:10 AM CDT, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
Issued by National Weather Service Jacksonville Fl
710 AM CDT Sat Aug 28 2021
.Aviation...12Z TAFs
Outside of shower and thunderstorm influences, VFR conditions will
continue through most of the period. A weak disturbance aloft will
usher waves of scattered to numerous showers and storms across
southern LA and coastal southwest Mississippi today. In and near
convection, brief MVFR or lower conditions can occur. This activity
is expected to develop after 16z then diminish around 01z this
evening. Easterly winds increasing 10-15 knots with gusts around 20
knots. By early Sunday morning, the outer bands of Hurricane Ida
will be nearing coastal TAF sites. After the TAF period, more solid
rains will be on the increase with tropical force wind gusts with
outer rain bands particularly for coastal TAFs after 9 am Sunday.
&&
.Short Term (Today through Monday)...
The main concern in the short term will continue to be Hurricane Ida
as it approaches SE Louisiana. Ida is continuing its northwest track
through the Gulf and is expected to reach the north central Gulf
coast by Sunday. This storm is forecast to be a MAJOR Hurricane as
it nears Louisiana and is expected to reach category 4 intensity
just before landfall Sunday afternoon/evening. Conditions will start
to deteriorate mainly along coastal areas this evening and will get
continue to get worse as the hurricane moves inland on Sunday.
Hurricane Ida is forecast to bring CATASTROPHIC storm surge to a
large portion of SELA and these extreme surge values will be found
in coastal Mississippi as well. Hurricane conditions will occur to
all of SE Louisiana and possibly even portions of southern MS.
Extremely life-threatening inundation of 10 to 15 ft will be
possible from Morgan City,LA to the Mouth of the Mississippi River.
7 to 11 ft will be possible from the Mouth of the Mississippi to
Ocean Springs, Ms. 4 to 7 ft will be possible from Ocean Springs, MS
to the AL border. Lake Pontchartrain may see inundation of 4 to 7ft
and Lake Maurepas may see 3 to 5 ft. The Storm Surge warning
continues to be in effect at this time.
Hurricane Ida will likely bring heavy rainfall to the entire area as
it makes landfall on Sunday. Flash Flooding will likely become a
problem in urban and flood prone areas across SE LA and Coastal MS.
Event total rainfall is expected to be 8 to 16 inches with an
isolated 20 inches possible. A Flash Flood Watch is in effect from
Sunday morning through Tuesday morning for all of the area.
Hurricane force winds will be possible across all SE Louisiana
parishes starting Sunday. Catastrophic wind damage will be possible
where the core of Ida moves onshore. Tropical Force winds capable of
producing significant wind damage will be possible along the MS
coast including our MS counties of responsibility. Hurricane and
Tropical Storm warnings continue to be in effect for these areas.
This is a very dangerous situation that should be taken very
seriously, so listening to your local officials could be life
dependent! If you are in areas with evacuation orders; it is crucial
that you adhere to them and leave now. Any additional hurricane
preparations should be RUSHED and FINALIZED TODAY! /TDB/
&&
.Long Term (Monday night and beyond)...
Focus will primarily be on the short term portion of the forecast,
where the significant impacts are. Current Hurricane Ida should be
over central Mississippi Monday evening, moving northeast of the
area, and should be a tropical storm or depression at that point.
Impacts should be diminishing locally at that point. Northerly winds
behind the system would normally bring somewhat drier air into at
least the northern portions of the area, but forecast soundings keep
precipitable water values near or over 2 inches through at least
Wednesday, especially over southern portions of the area. May
eventually be able to dry out northern portions of the area by the
end of the week. Wet ground should keep temperatures near below
normal during the day, but with high humidity levels. 35
&&
.Marine...
The main concern for the marine forecast will continue to be
Hurricane Ida as it tracks northwest into the Gulf. Hurricane Ida
continue to intensify and is forecast to be a Category 4 Major
Hurricane at landfall. Can expect to start seeing marine impacts
from Ida as early as tonight. Seas are forecast to be greater than
20ft in the inner waters, and greater than 30ft in the outer waters.
Hurricane force winds up to 60kts are forecast to impact the coastal
LA waters starting Sunday morning. Tropical storm force winds up to
40kts are forecast to impact coastal MS waters east of the Mouth of
MS River early Sunday morning. These conditions will continue to
deteriorate throughout the day Sunday as Ida moves onshore.
Hurricane Warnings will continue for coastal LA from the Lower
Atchafalaya River to SW Pass of the MS River. East of the Mouth of
MS River, a Tropical Warning and Hurricane Watch will continue. /TDB/
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 90 74 85 72 / 80 80 100 100
BTR 91 74 87 73 / 90 90 90 90
ASD 88 76 85 76 / 90 90 100 100
MSY 87 79 86 78 / 90 90 100 100
GPT 88 77 85 77 / 80 70 100 100
PQL 88 75 85 75 / 80 70 100 100
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Hurricane Warning for LAZ034>037-039-046>050-056>061-063>072-
075>078.
Storm Surge Warning for LAZ046-049-050-056>061-063>070-072-075-
076-078.
Flash Flood Watch from Sunday morning through Tuesday morning
for LAZ034>037-039-046>050-056>061-063>072-075>078.
GM...Hurricane Warning for GMZ530-534-538-550-552-555-570-572-575.
Hurricane Watch for GMZ532-536-557-577.
Tropical Storm Warning for GMZ532-536-557-577.
MS...Storm Surge Warning for MSZ080>082.
Flash Flood Watch from Sunday morning through Tuesday morning
for MSZ068>071-077-080>082.
Hurricane Watch for MSZ068>071-077-080>082.
Tropical Storm Warning for MSZ068>071-077-080>082.
GM...Hurricane Warning for GMZ534-538-550-552-555-570-572-575.
Hurricane Watch for GMZ536-557-577.
Tropical Storm Warning for GMZ536-557-577.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:36 AM CDT | Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Orleans, Pointe Coupee and 9 more | 11 min |
| Aug 28, 3:13 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Orleans, Pointe Coupee and 9 more | 61 hr |
| Aug 28, 10:05 AM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 3 days |
| Aug 28, 10:05 AM CDT | River Flood Warning | LIX | East Baton Rouge | 3 days |
| Aug 28, 10:05 AM CDT | River Flood Warning | LIX | Saint Helena | 4 days |
| Aug 28, 10:05 AM CDT | River Flood Warning | LIX | East Baton Rouge | 5 days |
| Aug 28, 10:05 AM CDT | River Flood Warning | LIX | Ascension, Livingston | 3 days |
| Aug 28, 10:24 AM CDT | River Flood Warning | LIX | Tangipahoa | 7 days |
| Aug 28, 10:24 AM CDT | River Flood Warning | LIX | Tangipahoa | 5 days |
| Aug 28, 10:24 AM CDT | River Flood Warning | LIX | Tangipahoa | 4 days |
| Aug 28, 10:24 AM CDT | River Flood Warning | LIX | Tangipahoa | 4 days |
| Aug 28, 10:47 AM CDT | River Flood Warning | LIX | Saint Tammany | 6 days |
| Aug 28, 10:47 AM CDT | River Flood Warning | LIX | Saint Tammany | 4 days |
| Aug 28, 10:52 AM CDT | River Flood Warning | LIX | Saint Tammany | 4 days |
| Aug 28, 10:52 AM CDT | River Flood Warning | LIX | Saint Tammany | 4 days |
| Aug 28, 11:06 AM CDT | River Flood Warning | LIX | Saint Helena | 4 days |
| Aug 28, 11:06 AM CDT | River Flood Warning | LIX | Saint Helena | 5 days |
| Aug 28, 11:06 AM CDT | River Flood Warning | LIX | Livingston | 6 days |
| Aug 28, 1:40 PM CDT | River Flood Warning | LIX | Livingston | 7 days |
| Aug 28, 1:40 PM CDT | River Flood Warning | LIX | Ascension, Livingston | 7 days |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.